# SDR AALA202502035913

- Difficulty date: January 27, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 26,804 hours, 11,507 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON REMOVAL OF RIGHT HAND WING AFT WEB FOUND ANGLE TO BE CRACKED. REMOVED AND INSTALLED NEW RIGHT HAND WING AFT WEB ANGLE. PER B737-NG SRM 51-40-02.
